# SDR 2000UALA00282

- Difficulty date: May 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Aircraft time: 56,402 hours, 46,873 cycles
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO LIGHT INDICATION.  *S/D*  ADJUSTED DOOR SENSOR TARGET.  DOOR INDICATION SYSTEM HAS PERFORMED NORMAL SINCE THE ADJUSTMENT.
